MathSciNet Relay Station
MathSciNet bibliographic data
MR565382 (81a:90110) 90C05
Wolfe, Philip The "ellipsoid algorithm''. Science 208 (1980), no. 4441, 240–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement